# SDR CALA2013081390382

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 63,699 hours, 23,858 cycles
- Engine: Iae V2527A5
- System (JASC): 3830 · Waste Disposal System
- Part: Pipe
- Condition: Corroded
- Location: Waste Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED BLUE FLUID LEAKING INTO AFT CARGO PIT REMOVED WASTE TANK COUPLING AT TANKS FWD END.  FOUND END OF PIPE CORRODED OFF THE TANK.  NEED NEW WASTE TANK.
